Structure-filters in equality-free model theory

Ecsedi-Tóth, Péter: Structure-filters in equality-free model theory. Acta scientiarum mathematicarum, (51) 3-4. pp. 387-402. (1987)

[img] Cikk, tanulmány, mű
math_051_fasc_003_004_387-402.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 3-4
Page Range: pp. 387-402
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 402. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15151

Actions (login required)

View Item View Item